# SDR IPXA09M57983

- Difficulty date: December 5, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE IFSD DUE TO LOW OIL PRESSURE.  CREW DECLARED AN EMERGENCY.  A/C IS OOS FOR ENGINE CHANGE.  R & R NR 2 ENGINE REF TC NO 9130. OPS AND LEAK CHECK OK PER TC 9103
